# SDR DL72W000222

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 72130000008
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE LIGHT ON S/O PANEL CAME ON INTERMITTENTLY DURING CLIMBOUT WITH NO INDICATIONS OF SMOKE.  REPEAT WRITEUP.  REPLACED LAV SMOKE DETECTOR.
